Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Done knee replacement, taken PE. Have vasculitis and ulcer in leg. Not diabetic. Allergic reaction to joint replacement?

My mother had her knee replace in 2005 and took a PE striaght after. She has since developed vasculitis and an ulcer in her leg that she has had for 3.5yrs. She is not a diabetic and the ulcer will not clear. Could this be an allergic reaction to the joint replacement? She did have the other knee replaced in 2006 and no sign of anything on that leg.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello there!
Thank you for asking, vasculitis with surgical intervetions of the knee can complicate the the vasulature which passess through the popliteal fossa. if there is no diabetes and all other negative nitrogen balances are rule out. then i am sure your vasculature needs to be assessed for. One other chance of non healing ulcer can be malignancy, So you need a dermatologist to rule out laater and an endovascular surgeon to rule out former.
Go get them

S Khan
Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor